In this note, we investigate the existence of periodic and asymptotically periodic solutions of a system of coupled nonlinear Volterra integro-differential equations with infinite delay. We will make use of Schauder fixed point theorem to prove our maps have fixed points.
"Analysis of periodic and asymptotically periodic solutions in nonlinear coupled Volterra integro-differential systems,"
Turkish Journal of Mathematics: Vol. 42:
1, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss1/10